Hello I need to your help .I have intimation with my fiancée . I take I pill within 24hrs.after one week of DAT I get spots of blood for 4 days it was like periods but it was not much flow like I have in Regular periods .as these spots appear within 15 days of last periods.now am worried .why these spots occur.? Am I pregnant?
Like the answers? Chat privately with the doctor of your choice
Dear Ma'am, Thank you for your query regarding missed period and spotting. To rule out a possible pregnancy it is important to do a home urinary pregnancy test first. Most often after emergency contraception, period flow in the next few may be irregular or spotting may occur, but pregnancy has to be ruled out first. Do let me know regarding the test result, and then I shall tell u weather any additional investigations would be required. Regards, Aditi
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.